# SDR AU510001706

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Aileron
- Component: Aileron, Piper
- Component part number: 4020042
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON ASSEMBLY SPAR CRACKED IN AREA UNDER THE AILERON PUSH-PULL ROD ATTACHMENT BRACKET.  FOUND USING COLOR CONTRAST DYE PENETRANT INSPECTION IAW AD/PA31/118 AMDT1.
